MathSciNet Relay Station
MathSciNet bibliographic data
MR490399 94A05 (62F99 81.62)
Holevo, A. S. Asymptotically optimal hypotheses testing in quantum statistics. (Russian) Teor. Verojatnost. i Primenen. 23 (1978), no. 2, 429–432.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement